# SDR USAA050008

- Difficulty date: January 1, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N670UW
- Make and model: Airbus A330-323
- Aircraft serial: 0315
- System (JASC): 2140 · Heating System
- Part: Element
- Part number: 4E33592
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND HEATED FLOOR PANEL ELEMENT WITH CORROSION FRAME 13A-16A, Y=-953 THROUGH -1456.  FABRICATED REPLACED SKIN PER EA 96114 REV A.  (M)
